# SDR DALA2021092205693

- Difficulty date: September 21, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 89,792 hours, 41,329 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 668 CRACK INDICATIONS NOTED ON THE RH 1640 FRAME LOWER I/B HOLE AT APPROX THE 3 AND 9 OCLOCK POSITIONS LOOKING AFT. INDICATIONS APPEAR TO BE IN THE AFT SIDE OF FRAME, NEED LAYER SEPARATION TO CONFIRM. CRACK INDICATIONS ARE BOTH GREATER THAN .030" IN LENGTH. CORRECTIVE ACTION: ACCOMPLISHED REPAIR ON STA 1640 RH FRAME FOR LOWER I/B HOLE CRACK IAW ER/A 593897-14AD REV ORIGINAL. (1956525)
